# SDR CA980922022

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6220 · Main Rotor Head
- Part: Nut
- Part number: MS3569129
- Condition: Cracked
- Location: M/R Head
- Part time: 10,211 hours
- Component: 206010355009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PITCH CHANGE LINK ADJUSTER LOCKNUTS CRACKED ON MAGNETIC PARTICLE INSPECTION.  SUBMITTER STATED THE VISUAL INSPECTION CALLED FOR IS NOT ADEQUATE FOR THE DEFECT FOUND HERE.
